# SDR NACA2021120500001

- Difficulty date: December 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,847 hours, 13,836 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,237 hours, 524 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG EEC FAILED IN FLIGHT @ FL340. DEFERRED LEFT EEC PER MEL 73-21-01-01A CAT A 12/5/21 1004Z
